# SDR P5CA0401130

- Difficulty date: August 1, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 15,253 hours, 2,726 cycles
- Engine: Ge CF680C2*
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS STATUS MESSAGE; HYDRAULIC PRESSURE 4.  TRANSFERED TO DMI NR 32889 IAW MEL NR 29-11-0.
